# SDR DHL9972752C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENG PYLON FWD I/B END VERTICAL BRACKET CRACKED AT UPPER I/B END ACCESS PANEL 5407.  REMOVED THRUST REV SHUTOFF VALVE.  REMOVED 6 BOLTS FROM QUADRANT DISCONNECTED THRUST REV QUADRANT DRUM FOR SM ACCESS PER MM 71-11-21.  REMOVED AND REPLACED BRACKET AT NR 1 ENG PYLON FWD I/B END OF ACCESS PANEL 5407 PER SRM 51-30-2 MAT USED 7075T6 .050 9 X 4.  OK TO INSTALL COMPONENTS.  INSTALLED QUADRANT DRUM TR PER MM 71-11-21, INSTALLED REV DIRECTIONAL VAVLE PER MM 78-30-12, LEAK CK AND EPS CHECK GOOD IAW 78-30-12  N/R 1433.
